Alert archive / Kansas / Areal Flood Warnings in 2013

Areal Flood Warning 13, NWS Dodge City, KS

August 8, 20134 counties in Kansas

NWS Dodge City, KS issued this areal flood warning at Aug 8, 2013, 11:43 AM CDT for 4 counties in Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2013, 11:43 AM CDT (16:43 UTC)
Expired
Aug 8, 2013, 5:45 PM CDT
In force
6 hr
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Flood severity
None

Counties Clark County, KS, Comanche County, KS, Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 32 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 4.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
124 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WGUS43 KDDC 081643
FLWDDC

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1143 AM CDT THU AUG 8 2013

KSC025-033-057-097-082245-
/O.NEW.KDDC.FA.W.0013.130808T1643Z-130808T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KIOWA KS-CLARK KS-COMANCHE KS-FORD KS-
1143 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* FLOOD WARNING FOR...
  EXTREME NORTHWESTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
  EXTREME SOUTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN CLARK COUNTY IN SOUTHWEST KANSAS...
  SOUTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS...
  THIS INCLUDES THE CITIES OF...FORD...BUCKLIN...

* UNTIL 545 PM CDT THURSDAY

* AT 1141 AM CDT...RADAR ESTIMATED AND REPORTS VERIFIED FROM 2 TO 5
  INCHES FELL IN AND AROUND THE FORD AND BUCKLIN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT...HOWEVER
STREAM RISES ARE EXPECTED TO BE SLOW AND FLASH FLOODING IS NOT
EXPECTED. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER
CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...
ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 3771 9988 3764 9956 3748 9955 3736 9954

$$

12

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this areal flood warning went out at Aug 8, 4:03 AM CDT, 7 hours 40 minutes earlier.

Area forecast discussion, Aug 8, 4:03 AM CDT, 7 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
403 AM CDT Thu Aug 8 2013

...UPDATED LONG TERM SECTION...

.SYNOPSIS...
ISSUED AT 1010 PM CDT WED AUG 7 2013

The 08.00Z 250 hPa showed 50 KT flow extending from KDDC increasing
to around 100 KT at KAPX. @ 500 hPa, a 577-580 decameter cyclone was
spinning off northwest California. Downstream, an open wave was moving
across the central Rockies. A huge 550 decameter cyclone was noted across
west central Ontario. @ 700 hPa, easterly upslope flow was observed
at KDDC. This upslope flow also continued at 850 hPa and down to the
sfc. The precipitable water for KDDC was 1.41" (above the 75th percentile
for a Gaussian distribution). At the sfc, a stationary front was located
across the KS/OK state border. KDDC WSR-88D was busy indicating an
MCS to the west.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 254 AM CDT THU AUG 8 2013

...Pretty busy shift this morning. Most of the attention was paid to
overnight convection and then some to this afternoon...

This morning:

A fairly significant rain event occurred through the overnight period.
Rainfall reports have been pretty sparse given the fact that it is O'Dark
Thirty. We should get more reports by dawn. A few reports have trickled
in with 3.00" in Hugoton, 1.50" by Richfield, and a few flash flooding
reports. Here at the KDDC airport as of 07:24Z, we have had a measly
half of an inch. Southern Ford county and other areas probably saw 2"
to 4" via estimation from radar. Anyway, given the initial event, canceled
the Flood Watch and issued a Flash Flood Watch instead. So, why all
the precip? Well, an upper level wave, 850 hPa theta-e advection, pwats
around the 75th percentile, sfc-700 hPa upslope flow, and isentropic
lift was the impetus for MCS formation. For the rest of the early morning,
will taper precipitation probability percentage points west to east
via radar trends and HRRR guidance. FWIW, the 00Z NAM performed poorly
for the event.

Will carry the FF.A (Flash Flood Watch) until 18Z.

Today/tonight:

We should see some break in the precipitation from the morning activity
to possible additional activity later this afternoon as temporary subsidence
builds in the wake of the departing MCS. Forecast skew-t/log-p's show
pwats still in the 1.50-1.70" range this afternoon. A moist upslope
flow will also continue from the sfc up through 800 hPa. The main synoptic
wave mentioned in the synopsis will have translated over western Kansas by
afternoon, and this will provide some upper level support for additional
lift. The atmosphere will become unstable again with 1000-2000 J/kg
of SBCAPE. Low to mid level lapse rates are fairly moist adiabatic,
so the CAPE profile is fairly skinny. Bulk shear vectors are SW/40 KT.
All and all, tomorrow does not look that impressive for severe weather
(supercells etc). What does look more promising is another MCS. There
is significant questions in regarding convective initiation/placement.
The ECMWF and both cores of the WRF look reasonable. The atmosphere
could be "worked over" from the morning convection, so a lack of additional
activity is also possible. Anywho, will carry chance precipitation probabilities
this afternoon and ramp them up to likely region wide by tonight. Maximums
will be in the 70sF and minimums in the 60sF.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 353 AM CDT THU AUG 8 2013

A shortwave trough will move across the central plains reaching
the lower Missouri River Valley by late Friday with shortwave
ridging moving into the western plains. This will provide a break
in precipitation chances from late Friday into Saturday night with
surface ridging across Kansas. Low level moisture will still be
around, however, given all the saturated ground providing ample
evapotranspiration...so dewpoint temperatures will remain int he
60s for the most part despite there being some mid level
subsidence. Some subtropical jet energy will begin to move into
the desert Southwest region impinging on the southern Rockies by
Sunday night into early next week...and this is when precipitation
chances will once again be on the increase. As far as the grids
go...no changes were made to the forecast and the latest all-blend
guidance was used for the Sunday-Thursday time frame.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
ISSUED AT 1212 AM CDT THU AUG 8 2013

MVFR cigs expected through the overnight with VFR cigs after 15Z
or so. NE-E 8-11 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  75  63  78  61 /  60  70  20  10
GCK  74  61  77  57 /  60  70  20  10
EHA  77  62  80  60 /  60  70  10  10
LBL  79  63  80  61 /  60  70  20  10
HYS  74  62  76  61 / 100  70  30  10
P28  80  67  81  65 / 100  80  30  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH until 1 PM CDT /Noon MDT/ this afternoon FOR
KSZ030-031-043>046-061>066-074>081-084>090.

&&

SYNOPSIS...Sugden
SHORT TERM...Sugden
LONG TERM...UMSCHEID
AVIATION...Sugden
Hazardous weather outlook, Aug 8, 3:12 AM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
312 AM CDT THU AUG 8 2013

KSZ030-031-043>046-061>066-074>081-084>090-090815-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
312 AM CDT THU AUG 8 2013 /212 AM MDT THU AUG 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM CDT. SEE WEATHER MESSAGE
FOR MORE SPECIFIC DETAILS.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND THROUGH
EVENING. THE MAIN THREATS ARE LIGHTNING...HEAVY RAINFALL...OUTFLOW WINDS
TO 55 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION SUNDAY THROUGH WEDNESDAY.
THE MAIN THREATS WILL BE LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND/OR FLASH FLOODING
ISSUES TO THE NATIONAL WEATHER SERVICE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Aug 8, 6:43 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
643 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     FLOOD            4 W PROTECTION          37.19N 99.56W
08/08/2013                   CLARK              KS   LAW ENFORCEMENT

            WATER WAS CROSSING HIGHWAY 160 AT THIS LOCATION AND
            CAUSED A VEHICLE TO GO OFF THE ROAD.

&&

UMSCHEID
Local storm report, Aug 8, 8:59 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
859 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HEAVY RAIN       12 NNW LAKIN            38.10N 101.36W
08/07/2013  M1.50 INCH       KEARNY             KS   PUBLIC

0520 PM     TSTM WND DMG     N KENDALL               37.94N 101.54W
08/06/2013                   KEARNY             KS   EMERGENCY MNGR

            ROOFS WERE BLOWN FROM TWO HOUSES AND A METAL SHED WAS
            TOTALLY DESTROYED BY HIGH WINDS.

0555 PM     TSTM WND DMG     7 SSW LAKIN             37.84N 101.29W
08/06/2013                   KEARNY             KS   EMERGENCY MNGR

            TWO BARNS WERE DESTROYED AT A DAIRY AND FIVE CATTLE WERE
            KILLED.

&&

01
Local storm report, Aug 8, 9:02 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HEAVY RAIN       2 NNE BLOOM             37.51N 99.87W
08/08/2013  M6.75 INCH       FORD               KS   PUBLIC

&&

01
Local storm report, Aug 8, 9:05 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
905 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 ESE HUGOTON           37.17N 101.33W
08/07/2013  E1.75 INCH       STEVENS            KS   PUBLIC

0654 PM     HAIL             HUGOTON                 37.18N 101.35W
08/07/2013  E1.25 INCH       STEVENS            KS   LAW ENFORCEMENT

0730 PM     HAIL             RICHFIELD               37.27N 101.78W
08/07/2013  E1.00 INCH       MORTON             KS   PUBLIC

            THE HAIL FELL FOR APPROXIMATELY 10 MINUTES.

0925 PM     HEAVY RAIN       4 WNW SYRACUSE          38.00N 101.83W
08/07/2013  M2.25 INCH       HAMILTON           KS   TRAINED SPOTTER

0930 PM     FLASH FLOOD      SYRACUSE                37.98N 101.75W
08/07/2013                   HAMILTON           KS   LAW ENFORCEMENT

            THERE WERE SEVERAL LOCATIONS ALONG HIGHWAY 27 NORTH AND
            SOUTH OF SYRACUSE WHERE STANDING WATER WAS REPORTED TO BE
            BLOCKING THE HIGHWAY FOLLOWING THREE TO FIVE INCHES OF
            RAIN.

1000 PM     FLASH FLOOD      HUGOTON                 37.18N 101.35W
08/07/2013                   STEVENS            KS   LAW ENFORCEMENT

            WATER WAS FLOWING CURB TO CURB ON CANAL STREET IN HUGOTON
            AND SEVERAL CARS WERE REPORTED TO HAVE BEEN STALLED IN
            HIGH WATER AS WELL.

1121 PM     HEAVY RAIN       HUGOTON                 37.18N 101.35W
08/07/2013  M3.00 INCH       STEVENS            KS   TRAINED SPOTTER

1136 PM     HEAVY RAIN       4 E RICHFIELD           37.27N 101.71W
08/07/2013  M1.50 INCH       MORTON             KS   PUBLIC

1150 PM     HEAVY RAIN       12 NNW LAKIN            38.10N 101.36W
08/07/2013  M1.50 INCH       KEARNY             KS   PUBLIC

0220 AM     FLASH FLOOD      7 N MINNEOLA            37.55N 100.02W
08/08/2013                   FORD               KS   LAW ENFORCEMENT

            WATER WAS FLOWING ACROSS HIGHWAY 283 AT WILDFIRE ROAD.

0228 AM     FLASH FLOOD      BLOOM                   37.48N 99.88W
08/08/2013                   FORD               KS   LAW ENFORCEMENT

            WATER WAS REPORTED TO BE RUNNING ACROSS STREETS IN BLOOM

0430 AM     HEAVY RAIN       2 NNE BLOOM             37.51N 99.87W
08/08/2013  M6.75 INCH       FORD               KS   PUBLIC

0605 AM     FLOOD            4 W PROTECTION          37.19N 99.56W
08/08/2013                   CLARK              KS   LAW ENFORCEMENT

            WATER WAS CROSSING HIGHWAY 160 AT THIS LOCATION AND
            CAUSED A VEHICLE TO GO OFF THE ROAD.

&&

01
Local storm report, Aug 8, 10:32 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1032 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     HEAVY RAIN       8 N BLOOM               37.60N 99.90W
08/08/2013  E3.90 INCH       FORD               KS   TRAINED SPOTTER

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       5 NNE CLARK STATE LAKE  37.45N 99.74W
08/08/2013  E7.00 INCH       CLARK              KS   PUBLIC

            RAINFALL DURING THE PAST 12 HOURS WAS ESTIMATED TO BE
            WELL OVER 7 INCHES. THE OBSERVER SAID HE HAD NEVER SEEN
            FLOODING SO BAD AT THIS LOCATION.

0921 AM     HEAVY RAIN       4 S MINNEOLA            37.39N 100.02W
08/08/2013  M4.95 INCH       CLARK              KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       2 WNW BLOOM             37.49N 99.92W
08/08/2013  M3.50 INCH       FORD               KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       1 ESE KINGSDOWN         37.50N 99.74W
08/08/2013  M4.80 INCH       FORD               KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       3 NE CLARK STATE LAKE   37.42N 99.75W
08/08/2013  M7.00 INCH       CLARK              KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       1 NNW BLOOM             37.50N 99.89W
08/08/2013  M4.75 INCH       FORD               KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       10 SSE KALVESTA         37.93N 100.18W
08/08/2013  M1.30 INCH       HODGEMAN           KS   PUBLIC

&&

JHUTTON
Local storm report, Aug 8, 11:02 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1102 AM CDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 ESE HUGOTON           37.17N 101.33W
08/07/2013  E1.75 INCH       STEVENS            KS   PUBLIC

0654 PM     HAIL             HUGOTON                 37.18N 101.35W
08/07/2013  E1.25 INCH       STEVENS            KS   LAW ENFORCEMENT

0730 PM     HAIL             RICHFIELD               37.27N 101.78W
08/07/2013  E1.00 INCH       MORTON             KS   PUBLIC

            THE HAIL FELL FOR APPROXIMATELY 10 MINUTES.

0925 PM     HEAVY RAIN       4 WNW SYRACUSE          38.00N 101.83W
08/07/2013  M2.25 INCH       HAMILTON           KS   TRAINED SPOTTER

0930 PM     FLASH FLOOD      SYRACUSE                37.98N 101.75W
08/07/2013                   HAMILTON           KS   LAW ENFORCEMENT

            THERE WERE SEVERAL LOCATIONS ALONG HIGHWAY 27 NORTH AND
            SOUTH OF SYRACUSE WHERE STANDING WATER WAS REPORTED TO BE
            BLOCKING THE HIGHWAY FOLLOWING THREE TO FIVE INCHES OF
            RAIN.

1000 PM     FLASH FLOOD      HUGOTON                 37.18N 101.35W
08/07/2013                   STEVENS            KS   LAW ENFORCEMENT

            WATER WAS FLOWING CURB TO CURB ON CANAL STREET IN HUGOTON
            AND SEVERAL CARS WERE REPORTED TO HAVE BEEN STALLED IN
            HIGH WATER AS WELL.

1121 PM     HEAVY RAIN       HUGOTON                 37.18N 101.35W
08/07/2013  M3.00 INCH       STEVENS            KS   TRAINED SPOTTER

1136 PM     HEAVY RAIN       4 E RICHFIELD           37.27N 101.71W
08/07/2013  M1.50 INCH       MORTON             KS   PUBLIC

1150 PM     HEAVY RAIN       12 NNW LAKIN            38.10N 101.36W
08/07/2013  M1.50 INCH       KEARNY             KS   PUBLIC

0220 AM     FLASH FLOOD      7 N MINNEOLA            37.55N 100.02W
08/08/2013                   FORD               KS   LAW ENFORCEMENT

            WATER WAS FLOWING ACROSS HIGHWAY 283 AT WILDFIRE ROAD.

0228 AM     FLASH FLOOD      BLOOM                   37.48N 99.88W
08/08/2013                   FORD               KS   LAW ENFORCEMENT

            WATER WAS REPORTED TO BE RUNNING ACROSS STREETS IN BLOOM

0430 AM     HEAVY RAIN       2 NNE BLOOM             37.51N 99.87W
08/08/2013  M6.75 INCH       FORD               KS   PUBLIC

0605 AM     FLOOD            4 W PROTECTION          37.19N 99.56W
08/08/2013                   CLARK              KS   LAW ENFORCEMENT

            WATER WAS CROSSING HIGHWAY 160 AT THIS LOCATION AND
            CAUSED A VEHICLE TO GO OFF THE ROAD.

0921 AM     HEAVY RAIN       5 NNE CLARK STATE LAKE  37.45N 99.74W
08/08/2013  E7.00 INCH       CLARK              KS   PUBLIC

            RAINFALL DURING THE PAST 12 HOURS WAS ESTIMATED TO BE
            WELL OVER 7 INCHES. THE OBSERVER SAID HE HAD NEVER SEEN
            FLOODING SO BAD AT THIS LOCATION.

0921 AM     HEAVY RAIN       4 S MINNEOLA            37.39N 100.02W
08/08/2013  M4.95 INCH       CLARK              KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       2 WNW BLOOM             37.49N 99.92W
08/08/2013  M3.50 INCH       FORD               KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       1 ESE KINGSDOWN         37.50N 99.74W
08/08/2013  M4.80 INCH       FORD               KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       3 NE CLARK STATE LAKE   37.42N 99.75W
08/08/2013  M7.00 INCH       CLARK              KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       1 NNW BLOOM             37.50N 99.89W
08/08/2013  M4.75 INCH       FORD               KS   PUBLIC

            THE RAIN FELL DURING THE PAST 12 HOURS.

0921 AM     HEAVY RAIN       10 SSE KALVESTA         37.93N 100.18W
08/08/2013  M1.30 INCH       HODGEMAN           KS   PUBLIC

0921 AM     HEAVY RAIN       8 N BLOOM               37.60N 99.90W
08/08/2013  E3.90 INCH       FORD               KS   TRAINED SPOTTER

            THE RAIN FELL DURING THE PAST 12 HOURS.

&&

SREITER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:40 PM CDTSpecial Weather StatementDDCStanton65 min
Aug 7, 7:52 PM CDTSevere Thunderstorm WarningDDCMorton53 min
Aug 7, 9:14 PM CDTFlash Flood WarningDDCHamilton6 hr
Aug 7, 9:35 PM CDTFlash Flood WarningDDCMorton, Stevens6 hr
Aug 7, 10:43 PM CDTFlash Flood WatchDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more26 hr
Aug 7, 11:50 PM CDTSpecial Weather StatementDDCClark40 min
Aug 8, 12:59 AM CDTFlash Flood WarningDDCClark, Ford, Meade2 hr
Aug 8, 1:17 AM CDTAreal Flood WarningDDCHamilton8 hr
Aug 8, 2:00 AM CDTSpecial Weather StatementDDCBarber, Edwards, Kiowa, Pratt60 min
Aug 8, 2:36 AM CDTFlash Flood WarningDDCClark, Ford3 hr
Aug 8, 3:26 AM CDTFlash Flood WarningDDCPratt2 hr
Aug 8, 5:26 AM CDTAreal Flood WarningDDCClark, Ford8 hr
Aug 8, 10:30 AM CDTAreal Flood WarningDDCComanche, Kiowa6 hr
Aug 8, 1:52 PM CDTAreal Flood WarningDDCClark, Comanche, Ford, Kiowa7 hr
Aug 8, 5:21 PM CDTAreal Flood WarningDDCMorton, Stanton6 hr
Aug 8, 5:55 PM CDTAreal Flood WarningDDCClark, Comanche, Ford, Kiowa6 hr

Nearby

Areal Flood Warnings in Kansas, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.